# SDR AALA202402088669

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD AT BS 947.5, LBL 24. REMOVED, FABRICATED, AND INSTALLED CHORD PER SRM 51-40-02-0G.
